# SDR WWMA9700029

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Avionics Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AVIONICS SMOKE LIGHT ILLUMINATED AFTER LANDING.  MAINTENANCE CLEANED THE AVIONICS SMOKE DETECTOR.
